# SDR FDEA201507162251

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE INTERNAL, PILLOW DOUBLER HAS A CRACK EMANATING FROM FASTENER AT XORS 565.  TRIMMED OUT CRACK DOUBLER, FABRICATED 1 FILLER, -2 DOUBLER & -3 ANGLES IAW SRM 57-40-02.  TREATED & PRIMED 1 FILLER, -2 DOUBLER & -3 ANGLES IAW SRM 51-21-01, OK TO INSTALL.  INSTALLED NOTED PARTS COMPLETE IAW SRM 57-40-02 DPT 845863 07 07 15.  NEED TO VERIFY MATERIAL CHECK FOR 1 FILLER & -3 DOUBLER.  MATERIAL USE FOR -1 7075-T6 .020" & -3 DOUBLER 7075-T6 .032" ITEM 2.  FABRICATE REPAIR ANGLES IAW SRM 57-40-02 REP 15 FIG 203.  FABRICATED REPAIR ANGLES IAW SRM 57-40-02 REP 15 FIG 203  ITEM 3.  OPEN WORK ITEM FAB ANGLE REQ HEAT TREAT FROM 7075-0-O 7075-6.  HEAT TREAT COMPLIED WITH IAW DPS 7.00-.  SEE ATT HEAT TREAT FORM.
